Alert archive / Louisiana / Tornado Warnings in 2013

Tornado Warning 41, NWS Shreveport, LA

May 16, 2013Union Parish, Louisiana; Union County, Arkansas

NWS Shreveport, LA issued this tornado warning at May 16, 2013, 7:49 PM CDT for Union Parish, Louisiana; Union County, Arkansas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2013, 7:49 PM CDT (00:49 UTC)
Expired
May 16, 2013, 8:45 PM CDT
In force
56 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Union County, AR, Union Parish, LA

The radar

The Shreveport radar (KSHV), 143 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 2:54 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2013-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2013-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
771 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WFUS54 KSHV 170049
TORSHV
ARC139-LAC111-170145-
/O.NEW.KSHV.TO.W.0041.130517T0049Z-130517T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 PM CDT THU MAY 16 2013

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTH CENTRAL UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITY OF JUNCTION CITY...

* UNTIL 845 PM CDT

* AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR JUNCTION
  CITY...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
STRONG...LILLIE AND OAKLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3314 9228 3280 9231 3291 9272 3305 9273
TIME...MOT...LOC 0048Z 277DEG 21KT 3295 9268

$$

06
2 follow-up statements
751 
WWUS54 KSHV 170108
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 PM CDT THU MAY 16 2013

ARC139-LAC111-170145-
/O.CON.KSHV.TO.W.0041.000000T0000Z-130517T0145Z/
UNION AR-UNION LA-
808 PM CDT THU MAY 16 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR UNION
COUNTY...AND UNION PARISH...

AT 803 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE 
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING A TORNADO. ONE STORM WAS LOCATED EAST OF LILLIE ANOTHER 
WAS EAST OF AURELLE...BOTH MOVING TOT HE EAST SOUTHEAST AROUND 30 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STRONG
AND OAKLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO A POSSIBLE TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING ONE INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW. IF YOU WAIT 
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 3309 9255 3314 9228 3280 9231 3288 9262
TIME...MOT...LOC 0105Z 279DEG 27KT 3292 9254

$$

06
973 
WWUS54 KSHV 170138
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
838 PM CDT THU MAY 16 2013

ARC139-170145-
/O.CAN.KSHV.TO.W.0041.000000T0000Z-130517T0145Z/
UNION AR-
838 PM CDT THU MAY 16 2013

...THE TORNADO WARNING FOR UNION COUNTY IS CANCELLED...

LAT...LON 3293 9242 3301 9239 3301 9229 3286 9230
TIME...MOT...LOC 0135Z 278DEG 27KT 3293 9230

$$

LAC111-170145-
/O.CON.KSHV.TO.W.0041.000000T0000Z-130517T0145Z/
UNION LA-
838 PM CDT THU MAY 16 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR UNION
PARISH...

AT 833 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE 
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING A TORNADO.  THIS STORM WAS LOCATED NEAR OAKLAND...
MOVING EAST AT 30 MPH. THE WARNING WILL EXPIRE SHORTLY AND WITH THE 
STORM SHOWING A SLIGHT DECREASE THE WARNING WILL NOT BE 
EXTENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT ROTATION HAS BEEN DETECTED IN THE 
STORM. A TORNADO MAY ALREADY BE ON THE GROUND. IF YOU ARE IN THE 
PATH OF THIS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE 
BUILDING. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3293 9242 3301 9239 3301 9229 3286 9230
TIME...MOT...LOC 0135Z 278DEG 27KT 3293 9230

$$

06

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 16, 4:16 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 16, 4:16 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
416 PM CDT THU MAY 16 2013

.DISCUSSION...
AN INTERESTING AFTERNOON TO SAY THE LEAST AS ONE LONE SUPERCELL
DEVELOPED IN AN AREA OF ENHANCED INSTABILITY AND AMPLE WIND
SHEAR. THIS CELL TRACKED FROM NEAR MOUNT PLEASANT TX SEWRD ACROSS
NW LA WHERE ROTATION BEGAN TO INCREASE...PROMPTING A SUCCESSION
OF TORNADO WARNINGS FROM THE TX/LA STATE LINE DOWN ALONG THE
INTERSTATE 49 CORRIDOR. NUMEROUS SEVERE REPORTS HAVE COME IN FROM
THIS LONE STORM INCLUDING WIDESPREAD WIND DAMAGE AND LARGE
HAIL...MAINLY ACROSS NW LA. THE ENVIRONMENT REMAINS RIPE FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT THROUGH EARLY EVENING SOUTH OF
INTERSTATE 20 IN NW LA...WHERE A TORNADO WATCH REMAINS IN EFFECT
THROUGH 8PM CDT THIS EVENING. LOOKING NORTH WHERE INSTABILITY WAS
QUELLED A BIT BY MORNING RAINFALL...SHWRS HAVE CONTINUED THROUGH
THE AFTERNOON WITH ONLY A FEW ISOLD TSTMS ACROSS SE OK AND SW AR.
THE UPPER LOW RESPONSIBLE FOR ALL THIS CONVECTION WILL CONTINUE TO
SHIFT E/NE INTO WRN AR THIS EVENING...AND WILL THEREFORE KEEP POPS
IN THE FORECAST THROUGH FRIDAY ACROSS THE NRN HALF OF THE REGION.

UPPER RIDGE WILL REGAIN IT/S HOLD OVER THE REGION THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK. EXPECT ABOVE NORMAL TEMPERATURES
WITH SOME LOW 90S POSSIBLE OVER THE SRN HALF OF THE REGION. IN
ADDITION...MORNING LOWS WILL AVERAGE NEAR 70 DEGREES ACROSS MANY
LOCATIONS. THESE TEMPERATURES WILL LIKELY CONTINUE INTO EARLY NEXT
WEEK AHEAD OF AN APPROACHING COLD FRONT WHICH STILL APPEARS SLOW
TO PUSH THROUGH THE REGION BY MID WEEK...LOOKING MORE LIKELY THAT
IT MAY STALL SOMEWHERE NEAR OR ALONG THE INTERSTATE 20 CORRIDOR
BEFORE WEAKENING AND RETREATING BACK NORTH. KEPT SLIGHT CHANCE
POPS IN THE FORECAST THROUGH THE EXTENDED TO RESPECT THE FRNTL
BNDRY. /19/

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER PARTS OF THE FOUR STATE
REGION AHEAD OF AN UPPER LEVEL DISTURBANCE FROM A CENTER OVER
NORTHERN ARKANSAS WITH TROUGH AXIS TRAILING SOUTH INTO
LOUISIANA...AND ADDITIONAL DISTURBANCES ROUNDING THE BACK SIDE OF
THE UPPER LOW AND SPREADING SOUTHEAST ACROSS THE AREA. WILL CARRY
PREVAILING MVFR AND IFR WITH THE BRUNT OF THE SHOWERS AND
THUNDERSTORMS THIS EVENING. MVFR TO IFR FLIGHT CATEGORIES WILL
RETURN OVERNIGHT NEAR 17/05 UTC INTO THE MID TO LATE MORNING FRIDAY
AROUND 17/16 UTC. WINDS WILL BE SOUTH 7 TO 12 KNOTS THROUGH FRIDAY
NIGHT NEAR 18/00 UTC. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  67  86  69  88  69 /  40  10  10  10  10
MLU  67  84  69  87  68 /  40  20  20  10  10
DEQ  64  82  67  87  66 /  50  20  20  10  10
TXK  65  82  69  87  68 /  50  20  20  10  10
ELD  65  82  68  87  66 /  60  20  20  10  10
TYR  68  86  70  89  69 /  30  10  10  10  10
GGG  68  86  69  89  69 /  30  10  10  10  10
LFK  70  89  70  90  70 /  20  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

19/06
Hazardous weather outlook, May 16, 12:15 PM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT THU MAY 16 2013

ARZ050-051-059>061-070>073-LAZ001>004-006-OKZ077-TXZ096-097-
108>112-126-171200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-UNION LA-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-MARION-
1215 PM CDT THU MAY 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS
AN UPPER LOW CONTINUES TO TRACK EAST FROM OKLAHOMA INTO ARKANSAS.
SOME STORMS MAY REACH SEVERE LIMITS MAINLY ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR AS INSTABILITY INCREASES DURING THE
AFTERNOON AND EVENING. HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES ARE ALL POSSIBLE...ESPECIALLY WITH ANY SUPERCELLS THAT
DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FEW AFTERNOON SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON FRIDAY.
ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED FROM
MONDAY THROUGH WEDNESDAY NEXT WEEK. HOWEVER...NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY AND TONIGHT.

LAZ005-010>014-017>022-TXZ124-125-136>138-149>153-165>167-171200-
LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1215 PM CDT THU MAY 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS
AN UPPER LOW CONTINUES TO TRACK EAST FROM OKLAHOMA INTO ARKANSAS.
STRONG TO SEVERE STORMS ARE EXPECTED TO REMAIN ALONG AND NORTH OF
THE INTERSTATE 20 CORRIDOR. HOWEVER...A FEW ISOLATED STORMS MAY
REACH SEVERE LIMITS FARTHER SOUTH WITH HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FEW AFTERNOON SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON FRIDAY.
ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED FROM
MONDAY THROUGH WEDNESDAY NEXT WEEK. HOWEVER...NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY AND TONIGHT.

19

In the hours before

Local storm report, May 16, 5:01 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
501 PM CDT THU MAY 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             5 N CAMPTI              31.97N  93.11W
05/16/2013  E1.50 INCH       NATCHITOCHES       LA   EMERGENCY MNGR

&&

EVENT NUMBER SHV1300144

10
Local storm report, May 16, 5:50 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
550 PM CDT THU MAY 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     MARTIN                  32.10N  93.22W
05/16/2013                   RED RIVER          LA   EMERGENCY MNGR

            TREES DOWN

&&

EVENT NUMBER SHV1300145

10
Local storm report, May 16, 6:28 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
628 PM CDT THU MAY 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     8 W WASKOM              32.48N  94.20W
05/16/2013                   HARRISON           TX   STORM CHASER

            LARGE TREE SNAPPED 8 MILES WEST OF WASKOM

&&

EVENT NUMBER SHV1300124

MDV
Special weather statement, May 16, 6:41 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
641 PM CDT THU MAY 16 2013

ARZ072-073-170045-
COLUMBIA-UNION-
641 PM CDT THU MAY 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 745 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     COLUMBIA...
IN SOUTH CENTRAL ARKANSAS...
     UNION...

INCLUDING THE FOLLOWING LOCATIONS...
     CALION...EL DORADO...LAWSON...LISBON...NORPHLET...SMACKOVER...
     URBANA AND WESSON...

AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SMACKOVER
TO 10 MILES SOUTHWEST OF SMACKOVER TO 13 MILES WEST OF EL DORADO TO
17 MILES NORTHWEST OF JUNCTION CITY...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS ALONG WITH LOCALLY HEAVY RAINFALL OF ONE HALF TO ONE
INCH.

06
Special weather statement, May 16, 7:07 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
707 PM CDT THU MAY 16 2013

ARZ072-073-LAZ004-006-170100-
CLAIBORNE-COLUMBIA-UNION-
707 PM CDT THU MAY 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 800 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     COLUMBIA...
IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN NORTH CENTRAL LOUISIANA...
     UNION...
IN NORTHWEST LOUISIANA...
     CLAIBORNE...

INCLUDING THE FOLLOWING LOCATIONS...
     ATLANTA AND JUNCTION CITY...

AT 703 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR ATLANTA...OR 17 MILES WEST OF
JUNCTION CITY...MOVING EAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

06
Local storm report, May 16, 7:48 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
748 PM CDT THU MAY 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             JUNCTION CITY           33.02N  92.72W
05/16/2013  E0.75 INCH       UNION              AR   BROADCAST MEDIA

&&

EVENT NUMBER SHV1300146

10

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:26 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union64 min
May 16, 8:28 PM CDTSevere Thunderstorm WarningSHVUnion62 min
May 17, 4:06 PM CDTSevere Thunderstorm WarningSHVUnion39 min

Nearby

Tornado Warnings in Louisiana, 2013Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.